MAUDE Adverse Event Report: BLUE BELT TECHNOLOGIES RI ROBOTIC DRILL ATTACHMENT; ORTHOPEDIC STEREOTAXIC INSTRUMENT

BLUE BELT TECHNOLOGIES RI ROBOTIC DRILL ATTACHMENT; ORTHOPEDIC STEREOTAXIC INSTRUMENT
Catalog Number ROB10015
Medical Device Problem Code Fracture (1260)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 01/17/2024
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
(b)(4).
 
Event or Problem Description
It was reported that the tip of the ri robotic drill attachment was broken.As this was noticed upon preventative maintenance activities, there was not patient involvement.
 
Additional Manufacturer Narrative
H10: after further assessment of the information gathered by the manufacturer, it was identified that this event should be re-evaluated for mdr reporting.The original information stated that the tip of the ri robotic drill attachment was broken.As this was noticed upon preventative maintenance activities, there was not patient involvement.However, after further clarification and information received, it was determined that the issue does not meet the criteria to be reportable, since there was not patient involvement; and therefore, there was no injury.Moreover, if the device malfunction were to recur, it would not be likely to cause or contribute to a death or serious injury.

Brand Name
RI ROBOTIC DRILL ATTACHMENT
Common Device Name
ORTHOPEDIC STEREOTAXIC INSTRUMENT
Manufacturer (Section D)
BLUE BELT TECHNOLOGIES
2905 northwest blvd ste 40
plymouth MN 55441
Manufacturer (Section G)
BLUE BELT TECHNOLOGIES
2905 northwest blvd ste 40
plymouth MN 55441
Manufacturer Contact
holly topping
7000 west william cannon drive
austin, TX 78735
5123913905
MDR Report Key18669415
Report Number3010266064-2024-00022
Device Sequence Number8002576
Product Code OLO
UDI-Device Identifier00885556757345
UDI-Public00885556757345
Combination Product (Y/N)N
Initial Reporter CountryJA
PMA/510(K) Number
K193120
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Other,Foreign,Company Representative
Initial Reporter Occupation Other
Type of Report Initial,Followup
Report Date (Section B) 02/28/2024
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Catalogue NumberROB10015
Was Device Available for Evaluation? Yes
Is the Reporter a Health Professional? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 01/18/2024
Supplement Date Received by Manufacturer02/26/2024
Initial Report FDA Received Date02/08/2024
Supplement Report FDA Received Date02/28/2024
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Reuse
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
ROB10024 / SERIAL NUMBER:(B)(6).
Patient SexUnknown